Sobolev-Hermite versus Sobolev nonparametric density estimation on $\Bbb {R}$. Belomestny, D., Comte, F., & Genon-Catalot, V. Ann. Inst. Statist. Math., 71(1):29–62, 2019.
Sobolev-Hermite versus Sobolev nonparametric density estimation on $\Bbb {R}$ [link]Paper  doi  bibtex   
@article {MR3898425,
    AUTHOR = {Belomestny, Denis and Comte, Fabienne and Genon-Catalot,
              Valentine},
     TITLE = {Sobolev-{H}ermite versus {S}obolev nonparametric density
              estimation on {$\Bbb {R}$}},
   JOURNAL = {Ann. Inst. Statist. Math.},
  FJOURNAL = {Annals of the Institute of Statistical Mathematics},
    VOLUME = {71},
      YEAR = {2019},
    NUMBER = {1},
     PAGES = {29--62},
      ISSN = {0020-3157},
   MRCLASS = {62G07},
  MRNUMBER = {3898425},
       DOI = {10.1007/s10463-017-0624-y},
       URL = {https://doi.org/10.1007/s10463-017-0624-y},
}

Downloads: 0